# SDR SIMA20610401

- Difficulty date: April 3, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 14535900404
- Condition: Worn
- Location: Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TAIL FLUTTER AT 300KTS AND ABOVE.  BETWEEN 10,000 AND 20,000 ALSO IN DESCENT SLOWING THROUGH 250 KTS.  REPLACED UPPER AND LOWER RUDDER 1 ATTACHMENT HINGES, RT STABILIZER TIP.  COMPLETED ALL PARTS OF EO.  ADJUSTED RUDDER DEFLECTION ECCENTRIC PIN TO ZERO POSITION ALONG WITH VIBRATION WORK CARD.  1(FITTING, PN 120-38377-001), 2(STABILIZER TIP, PN 145-35900), 3(SPACER, PN 145-25626-001), 4(BUSHING, PN 120-33582-005), 5(BUSHING, PN 120-33582-005).  AC RETURNED TO SERVICE.  (K)
